RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2007, Volume 351, Pages 54–78 (Mi znsl26)  

This article is cited in 8 scientific papers (total in 8 papers)

Sharp dilation-type inequalities with fixed parameter of convexity

S. G. Bobkova, F. L. Nazarovb

a University of Minnesota, School of Mathematics
b University of Wisconsin-Madison

Abstract: Sharp upper bounds for large and small deviations and dilation-type inequalities are considered for probability distributions satisfying convexity conditions of the Brunn–Minkowski kind.

Full text: PDF file (273 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 152:6, 826–839

UDC: 519.21
Received: 04.11.2007
Language:

Citation: S. G. Bobkov, F. L. Nazarov, “Sharp dilation-type inequalities with fixed parameter of convexity”, Probability and statistics. Part 12, Zap. Nauchn. Sem. POMI, 351, POMI, St. Petersburg, 2007, 54–78; J. Math. Sci. (N. Y.), 152:6 (2008), 826–839

Citation in format AMSBIB
\Bibitem{BobNaz07}
\by S.~G.~Bobkov, F.~L.~Nazarov
\paper Sharp dilation-type inequalities with fixed parameter of convexity
\inbook Probability and statistics. Part~12
\serial Zap. Nauchn. Sem. POMI
\yr 2007
\vol 351
\pages 54--78
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl26}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2008
\vol 152
\issue 6
\pages 826--839
\crossref{https://doi.org/10.1007/s10958-008-9100-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55049090185}


Linking options:
  • http://mi.mathnet.ru/eng/znsl26
  • http://mi.mathnet.ru/eng/znsl/v351/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fradelizi M., “Concentration inequalities for s-concave measures of dilations of Borel sets and applications”, Electron. J. Probab., 14:71 (2009), 2068–2090  crossref  mathscinet  zmath  isi  scopus
    2. Milman E., “A Proof of Bobkov's Spectral Bound for Convex Domains via Gaussian Fitting and Free Energy Estimation”, Analysis and Geometry of Metric Measure Spaces, CRM Proceedings & Lecture Notes, 56, eds. Dafni G., McCann R., Stancu A., Amer Mathematical Soc, 2013, 181–196  crossref  mathscinet  zmath  isi
    3. V. I. Bogachev, “Distributions of polynomials on multidimensional and infinite-dimensional spaces with measures”, Russian Math. Surveys, 71:4 (2016), 703–749  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. Ganzburg M.I., “Multivariate polynomial inequalities of different
      $${L_{p,W}(V)}$$
      L p , W ( V ) -metrics with k-concave weights”, Acta Math. Hung., 150:1 (2016), 99–120  crossref  mathscinet  zmath  isi  scopus
    5. Ganzburg M.I., “A multivariate Remez-type inequality with $\varphi$-concave weights”, Colloq. Math., 147:2 (2017), 221–240  crossref  mathscinet  zmath  isi  scopus
    6. Klartag Bo'az, “Needle Decompositions in Riemannian Geometry”, Mem. Am. Math. Soc., 249:1180 (2017), I–77  mathscinet  isi
    7. Ganzburg M.I., “Polynomial Inequalities on Sets With K (M) -Concave Weighted Measures”, J. Anal. Math., 135:2 (2018), 389–411  crossref  mathscinet  zmath  isi  scopus
    8. Bogachev V.I., Kosov E.D., Zelenov G.I., “Fractional Smoothness of Distributions of Polynomials and a Fractional Analog of the Hardy-Landau-Littlewood Inequality”, Trans. Am. Math. Soc., 370:6 (2018), 4401–4432  crossref  mathscinet  zmath  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:225
    Full text:96
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020